York & North Yorkshire

York heroin users warned over dangerous batch

Detectives in York have warned drug users about a batch of potentially lethal heroin after the death of a 45-year-old man in the city.

The cause of the man's death on Thursday is not yet known, but officers believe he may have taken a quantity of "different strength heroin".

Officers are warning drug users to be extremely careful at this time and are urging anyone with information about where the drugs are coming from to get in touch.

Det Ch Insp Heather Pearson, of York CID, said: "It is obviously a real concern that there could be a batch of drugs in circulation which may have contributed to a man's death.

"Drug users need to be careful as there is a real danger that more of this batch is in circulation."

She urged anyone who may have come into contact with the different strength heroin to seek medical advice as soon as possible.

Related Internet links

The BBC is not responsible for the content of external Internet sites